# SDR ABXA9900363

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: S391318072
- Condition: Cracked
- Location: Rt Aileron
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT AILERON SKIN TRAILING EDGE CRACKED.  REPLACED RIGHT AILERON SKIN TRAILING EDGE IAW DC9 SRM 51-30-08.
